Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 11, NWS Brownsville, TX

May 15, 2011Willacy County, Texas

NWS Brownsville, TX issued this severe thunderstorm warning at May 15, 2011, 3:22 PM CDT for Willacy County, Texas. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2011, 3:22 PM CDT (20:22 UTC)
Expired
May 15, 2011, 4:15 PM CDT
In force
53 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon

County Willacy County, TX

The radar

The Brownsville radar (KBRO), 74 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 3:41 PM CDTHAIL 0.5Raymondville, TXWILLACY COUNTY EMERGENCY MANAGER REPORTS DIME SIZE HAIL IN THE CITY OF RAYMONDVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 8.4 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2011-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2011-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1572 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

303 
WUUS54 KBRO 152022
SVRBRO
TXC489-152115-
/O.NEW.KBRO.SV.W.0011.110515T2022Z-110515T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
322 PM CDT SUN MAY 15 2011

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL WILLACY COUNTY IN DEEP SOUTH TEXAS.

* UNTIL 415 PM CDT

* AT 322 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...10
  MILES NORTHWEST OF RAYMONDVILLE...MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RAYMONDVILLE BY 335 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CONTAIN WIND GUSTS OF 60 MPH OR HIGHER...AND
HAIL THE SIZE OF QUARTERS OR LARGER. MOVE TO A PLACE OF SAFETY.

THIS IS A DANGEROUS STORM! MOVE INTO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING...AWAY FROM WINDOWS. COVER YOUR HEAD WITH
PILLOWS OR CUSHIONS.

QUARTER SIZE HAIL IS LIKELY. MOVE INDOORS IMMEDIATELY.

PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.

&&

LAT...LON 2656 9756 2638 9765 2650 9794 2659 9794
TIME...MOT...LOC 2022Z 284DEG 31KT 2653 9786

$$

65
1 follow-up statement
499 
WWUS54 KBRO 152050
SVSBRO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
350 PM CDT SUN MAY 15 2011

TXC489-152115-
/O.CON.KBRO.SV.W.0011.000000T0000Z-110515T2115Z/
WILLACY-
350 PM CDT SUN MAY 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR CENTRAL WILLACY COUNTY...

AT 348 PM CDT...THE PUBLIC REPORTED DIME SIZE HAIL NEAR RAYMONDVILLE 
AND THE THUNDERSTORMS ARE STILL MOVING EAST SOUTHEAST AT 25 MPH. 

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE
THUNDERSTORM WAS NOW 8 MILES EAST OF RAYMONDVILLE...MOVING EAST AT 35
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SAN PERLITA BY 350 PM CDT.

THE SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING...
  QUARTER SIZE HAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM.

IF YOU ARE DRIVING AND CAN REACH A STURDY BUILDING SAFELY...DO SO. IF
THERE IS NO STURDY BUILDING NEARBY AND YOU CAN SAFELY DRIVE AWAY FROM
THE TORNADO...DO SO. OTHERWISE...IF YOU SEE FLYING DEBRIS...PARK YOUR
VEHICLE. CLOSE WINDOWS...LEAVE SEATBELTS ON...GET LOWER THAN THE
DASHBOARD...AND COVER YOUR HEAD...PREFERABLY WITH BLANKETS OR
PILLOWS. IF THERE IS NO DEBRIS...LEAVE THE VEHICLE AND GO INTO A
DITCH OR LOW SPOT...BUT WATCH FOR RISING WATERS.

PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.

&&


LAT...LON 2656 9756 2638 9765 2650 9794 2659 9794
TIME...MOT...LOC 2048Z 284DEG 31KT 2647 9762

$$

65

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 1:49 PM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, May 15, 1:49 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
149 PM CDT SUN MAY 15 2011

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...MAIN FOCUS DURING THE
SHORT TERM WILL BE ON THE IMMEDIATE EVENING AND OVRNGT HRS WITH
REGARDS TO CLOUD COVER...POPS AND TEMPERATURES. ONGOING CONV
PERSISTING ACROSS PORTIONS OF DEEP SOUTH TX THIS AFTN IS EXPECTED
TO DIMINISH BY THIS EVENING AND BE PUSHING OFFSHORE BY TONIGHT.
LEFTOVER CLOUD COVER IS ANTICIPATED TO PERSIST INTO TONIGHT...
ESPECIALLY FOR SOUTHERN AREAS OF THE CWA. MORE BREAKS WILL BE
POSSIBLE ACROSS OUR NORTHERN ZONES. DID NOT CARRY OVER ANY POPS
INTO TONIGHT WITH ONLY SILENT 10S FOR THE MARINE AREAS AND
IMMEDIATE COASTAL LOCALES. TEMPERATURES ARE EXPECTED TO FALL BACK
INTO THE 60S ACROSS THE CWA OVRNGT. THE TREND TONIGHT INTO MONDAY
WILL BE FOR INCREASING SUBSIDENCE AS THE UPPER RIDGE AXIS BUILDS
NORTH AND EAST ACROSS NORTHERN MEXICO AND WEST TX. SFC RIDGE
BUILDING SWD ACROSS SE TX AND THE NW GULF WILL ALSO HELP TO
CONTRIBUTE TO AN INCREASING DRY TREND. CLOUDS WILL BE AROUND TO
START THE DAY MONDAY BUT INCREASING AMTS OF SUNSHINE ARE EXPECTED
WITH TIME. TEMPERATURES WILL RISE BACK TWD NORMAL FOR MID MAY WITH
80S IN MOST AREAS TO LOW 90S WEST MONDAY AFTERNOON.

.LONG TERM /TUESDAY THROUGH SUNDAY/...DEEP SOUTH TEXAS WEATHER
WILL REMAIN UNDER CONTROL OF RIDGING ALOFT MOST OF THE LONG
TERM...WITH THE REMAINDER OF THE COUNTRY DOMINATED BY TWO BROAD
AND DEEP MID LEVEL TROUGHS. TUESDAY AND WEDNESDAY SOUTHEAST WINDS
WILL BEGIN PUMPING GULF MOISTURE BACK INTO THE REGION...RAISING
DEW POINTS AND RELATIVE HUMIDITY. TEMPERATURES WILL INCH BACK
ABOVE NORMAL...BUT DAY TIME CLOUDINESS MAY LIMIT THE INCREASE.
WARMER OVERNIGHT LOWS WILL BE THE MOST NOTICEABLE. THE RIDGE DOES
WEAKEN OR SHIFT EAST THURSDAY AND FRIDAY AS THE WESTERN TROUGH
MOVES INTO THE ROCKIES. THIS MIGHT OPEN THE DOOR FOR A SLIGHT
CHANCE OF CONVECTION OVER PORTIONS OF THE CWA. MOST OF THE
ACTIVITY WILL BE ASSOCIATE WITH A SURFACE TROUGH OR DRY LINE TO THE
WEST. FOR THE REMAINDER OF THE LONG PERIOD THE SUBTROPICAL RIDGE
BUILDS NORTH FROM MEXICO WITH DAYTIME TEMPERATURES TO CLIMB ABOVE
NORMAL...ESPECIALLY OUT WEST. RAIN CHANCES ALSO TREND TO NIL AS
SUBSIDENCE INCREASES. NOT CONFIDENT TO ADD STREAMER SHOWERS THIS
FAR OUT BUT WITH SEA SURFACE TEMPERATURES NEARING 80 WE COULD SEE
SOME ANYTIME.

&&

.MARINE...
TONIGHT THROUGH MONDAY NIGHT...THE 1 PM OBSERVATION FROM BUOY020
INDICATED WINDS WERE EAST AROUND 14 KTS AND SEAS WERE AROUND 4 FT
WITH A PERIOD OF 6 SECONDS. LINGERING SHOWERS OR AN ISOLATED TSTM
WILL BE POSSIBLE EARLY IN THE EVENING OFFSHORE...HOWEVER MOST OF THE
CONVECTION IS EXPECTED TO BE DONE BY TONIGHT. ANTICIPATE IMPROVING
MARINE CONDITIONS AFTER THIS AFTERNOONS CONVECTION WITH THE OVERALL
TREND TOWARD FAVORABLE WEATHER DURING THIS FORECAST PERIOD. A WEAK
ONSHORE FLOW WILL ALLOW THE LOCAL PRESSURE GRADIENT TO REMAIN
RELAXED THANKS TO HIGH PRESSURE IN CONTROL ACROSS THE NW GULF OF
MEXICO. LIGHT TO MODERATE EAST TO NORTHEAST WINDS WILL PREVAIL
TONIGHT THROUGH MONDAY NIGHT. SEAS ARE EXPECTED TO REMAIN LOW TO
MODERATE DURING THE SAME TIME PERIOD.

TUESDAY THROUGH FRIDAY...SOUTHEAST WINDS TO INCREASE THE LATTER
HALF OF THE LONG TERM PERIOD. PRESSURE GRADIENT TO TIGHTEN AS
BROAD LOW PRESSURE MOVES INTO THE ROCKIES AND LOW PRESSURE OVER
WEST TEXAS INTERACTS WITH HIGH PRESSURE SPREADING ACROSS THE
GULF. SMALL CRAFT ADVISORY CONDITIONS MAY DEVELOP WEDNESDAY AND
THURSDAY AS STRONGER SOUTHEAST WINDS BUILD SEAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  68  84  67  83 /  10   0  10  10
BROWNSVILLE          68  86  67  84 /  10  10  10  10
HARLINGEN            66  87  64  85 /  10  10  10  10
MCALLEN              67  89  66  89 /  10  10  10  10
RIO GRANDE CITY      68  89  67  92 /  10  10  10  10
SOUTH PADRE ISLAND   71  80  71  76 /  10   0  10  10

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

57/54/VEGA
Hazardous weather outlook, May 15, 1:53 PM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
153 PM CDT SUN MAY 15 2011

TXZ248>257-161100-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
153 PM CDT SUN MAY 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF DEEP
SOUTH TEXAS THROUGH THE REMAINDER OF THIS AFTERNOON. HEAVY
DOWNPOURS ALONG WITH SOME BRIEF GUSTY WINDS...SMALL HAIL AND CLOUD
TO GROUND LIGHTNING WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

AN ELEVATED RISK FOR RIP CURRENTS WILL BE POSSIBLE BY TUESDAY AND
PERSIST THROUGH THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-161100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
153 PM CDT SUN MAY 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS AFTERNOON
ACROSS PORTIONS OF THE LOWER TEXAS COASTAL WATERS. LOCALLY HEAVY
DOWNPOURS ALONG WITH GUSTY WINDS AND HIGHER SEAS WILL RESULT FROM
THE STRONGEST ACTIVITY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE ACROSS ALL OR
PORTIONS OF THE LOWER TEXAS COASTAL WATERS BY TUESDAY AND PERSIST
THROUGH THE REST OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, May 15, 10:49 AM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1049 AM CDT SUN MAY 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 AM     HAIL             ZAPATA                  26.89N 99.26W
05/15/2011  M0.75 INCH       ZAPATA             TX   FIRE DEPT/RESCUE

            ZAPATA COUNTY FIRE DEPARTMENT REPORTS MUCH DIME SIZED
            HAIL IN CITY.

&&

BMILLER
Local storm report, May 15, 10:59 AM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1059 AM CDT SUN MAY 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     HAIL             1 NW ZAPATA             26.91N 99.27W
05/15/2011  E0.75 INCH       ZAPATA             TX   TRAINED SPOTTER

            SKYWARN STORM SPOTTER REPORTED DIME SIZED HAIL FELL FOR
            ABOUT 5 MINUTES.

&&

RVIPOND
Special weather statement, May 15, 12:07 PM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1207 PM CDT SUN MAY 15 2011

TXZ252>254-151730-
HIDALGO-STARR-INLAND WILLACY-
1207 PM CDT SUN MAY 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM...

A STRONG THUNDERSTORM...MOVING SOUTHEAST AT 45 MPH...WILL AFFECT
PUERTO RICO...LINN...SAN MANUEL AND RED GATE...UNTIL 1230 PM CDT.
GUSTY WINDS UP TO 40 MPH WILL OCCUR. FREQUENT CLOUD TO GROUND
LIGHTNING IS EXPECTED. IF CAUGHT OUTSIDE...CROUCH DOWN IN A LOW
SPOT...AWAY FROM TALL OBJECTS. DIME SIZE HAIL IS EXPECTED. RAINFALL
RATES OF 1 INCH PER HOUR ARE EXPECTED.

54
Local storm report, May 15, 12:27 PM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1227 PM CDT SUN MAY 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 PM     HAIL             3 E LA GLORIA           26.72N 98.49W
05/15/2011  E0.50 INCH       STARR              TX   PUBLIC

            PUBLIC DRIVING VEHICLE NEAR SAN ISIDRO REPORTED PEA TO
            MARBLE SIZED HAIL.

&&

BMILLER
Local storm report, May 15, 1:35 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
135 PM CDT SUN MAY 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 AM     HAIL             1 NW ZAPATA             26.91N 99.28W
05/15/2011  M1.00 INCH       ZAPATA             TX   LAW ENFORCEMENT

            THE ZAPATA COUNTY SHERIFF REPORTED MOSTLY DIME/NICKEL
            SIZE HAIL WITH A FEW QUARTER SIZE STONES DURING A
            THUNDERSTORM FROM ABOUT 1044 TO 1051 AM CDT.

&&

BMILLER
Special weather statement, May 15, 2:35 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
235 PM CDT SUN MAY 15 2011

TXZ250-251-253>257-152100-
BROOKS-KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON-
COASTAL WILLACY-COASTAL CAMERON-
INCLUDING THE CITIES OF...FALFURRIAS...SARITA...MCALLEN...
EDINBURG...PHARR...MISSION...WESLACO...RAYMONDVILLE...
BROWNSVILLE...HARLINGEN...PORT MANSFIELD...PORT ISABEL...
SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA
235 PM CDT SUN MAY 15 2011

...SCATTERED THUNDERSTORMS ROLLING ACROSS DEEP SOUTH TEXAS...

NATIONAL WEATHER SERVICE DOPPLER RADAR IN BROWNSVILLE IS TRACKING
SCATTERED THUNDERSTORMS OVER DEEP SOUTH TEXAS RIGHT NOW. THE MOST
INTENSE THUNDERSTORMS ARE LOCATED OVER NORTHERN HIDALGO COUNTY AND
SOUTHERN BROOKS COUNTY...AND EASTERN WILLACY COUNTY. MOVEMENT OF
THESE THUNDERSTORMS IS TO THE EAST-SOUTHEAST AT AROUND 30 MPH.

FREQUENT LIGHTNING...BRIEF TORRENTIAL RAINFALL...GUSTY WINDS UP
TO 35 MPH...AND HAIL UP TO THE SIZE OF DIMES WILL ACCOMPANY THESE
THUNDERSTORMS THROUGH THE NEXT COUPLE OF HOURS. MOTORISTS SHOULD
DRIVE WITH EXTRA CAUTION...AND WATCH FOR STANDING WATER OF THE
ROAD.

RESIDENTS ARE URGED TO SEEK SAFETY INDOORS UNTIL THE THUNDERSTORMS
PASS OVERHEAD AND AWAY FROM THEIR AREA.

TOMASELLI

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 10:46 AM CDTSevere Thunderstorm WarningBROStarr, Zapata29 min
May 15, 4:08 PM CDTSpecial Marine WarningBRO52 min
May 15, 5:09 PM CDTSevere Thunderstorm WarningBROWillacy36 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.